File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Limit cycle identification in nonlinear polynomial systems

TitleLimit cycle identification in nonlinear polynomial systems
Authors
Issue Date2013
PublisherScientific Research Publishing, Inc. The Journal's web site is located at http://www.scirp.org/journal/am
Citation
Applied Mathematics, 2013, v. 4 n. 9A, p. 19-26 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/202842

 

DC FieldValueLanguage
dc.contributor.authorZHANG, Sen_US
dc.contributor.authorLIU, Hen_US
dc.contributor.authorBatselier, Ken_US
dc.contributor.authorWong, Nen_US
dc.date.accessioned2014-09-19T10:08:14Z-
dc.date.available2014-09-19T10:08:14Z-
dc.date.issued2013en_US
dc.identifier.citationApplied Mathematics, 2013, v. 4 n. 9A, p. 19-26en_US
dc.identifier.urihttp://hdl.handle.net/10722/202842-
dc.languageengen_US
dc.publisherScientific Research Publishing, Inc. The Journal's web site is located at http://www.scirp.org/journal/am-
dc.relation.ispartofApplied Mathematicsen_US
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleLimit cycle identification in nonlinear polynomial systemsen_US
dc.typeArticleen_US
dc.identifier.emailBatselier, K: kbatseli@hku.hken_US
dc.identifier.emailWong, N: nwong@eee.hku.hken_US
dc.identifier.authorityWong, N=rp00190en_US
dc.description.naturepublished_or_final_version-
dc.identifier.doi10.4236/am.2013.49A004-
dc.identifier.hkuros236707en_US
dc.identifier.volume4en_US
dc.identifier.spage19en_US
dc.identifier.epage26en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats